# SDR SWAA2023041727595

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 47,697 hours, 24,695 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DISAGREE LIGHT ON BOTH ILLUMINTED RED&GREEN AND STAYED ILLUMINATED IN UP AND OFF HANDLE POSITION ;RANS QRH<[01] -FOUND FAULTS MSG IN EEC 73-31231;7331-241;73-31232 AND 73-31242; NO FAULT CODES FOUND CDS;PSEU;SMYD. -AS PER FIM73-24;TASK812 AND TECH FIEDLD ADVISED L/H DN LOCK SESORS RESISTANCE VALVE MEASUREMENT CHK; FOUND DN LOCK SENSOR(S71)RESISTANCE VALVE SLIGHT HIGHER THAN OTHER SONSORS. -REPLACED DN LOCK SENSOR(S71) PER AMM 32-61-31 -L/G LEVER UP OPS CHKED ON AIR MODE WITH L/G PROXIMITY SENSOR ACT? DEACTIVATE KIT PER AMM 32-09-12;[02] FOUND FAULTS MSG IN EEC 73-31231;7331-241;73-31232 AND 73-31242; NO FAULT CODES FOUND CDS;PSEU;SMYD. -AS PER FIM73-24;TASK812 AND TECH FIEDLD ADVISED L/H DN LOCK SESORS RESISTANCE VALVE MEASUREMENT CHK; FOUND DN LOCK SENSOR(S71)RESISTANCE VALVE SLIGHT HIGHER THAN OTHER SONSORS. -REPLACED DN LOCK SENSOR(S71) PER AMM 32-61-31 -L/G DOWN LOCK SENSOR OPS TEST WITH LEVER UP & ON AIR MODE WITH L/G PROXIMITY SENSOR ACT? DEACTIVATE KIT PER AMM 32-09-00; 32-09-01; NO FAULT NOTED;[03] ERROR CORRECTION
